The -duals some
matrix domains in FK spaces and matrix transformations
Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2003_33_2a_15,
author = {E.
Malkowsky and E. Savas},
title = {The -duals some
matrix domains in {FK} spaces and matrix transformations},
journal = {Novi Sad Journal of Mathematics},
pages = {163-172},
year = {2003},
volume = {33},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_15/}
}
E. Malkowsky; E. Savas. The -duals some matrix domains in FK spaces and matrix transformations. Novi Sad Journal of Mathematics, Tome 33 (2003) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2003_33_2a_15/